BibTeX record journals/algorithmica/UllmanG88

download as .bib file

@article{DBLP:journals/algorithmica/UllmanG88,
  author    = {Jeffrey D. Ullman and
               Allen Van Gelder},
  title     = {Parallel Complexity of Logical Query Programs},
  journal   = {Algorithmica},
  volume    = {3},
  pages     = {5--42},
  year      = {1988},
  url       = {http://dx.doi.org/10.1007/BF01762108},
  doi       = {10.1007/BF01762108},
  timestamp = {Wed, 18 May 2011 16:16:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/UllmanG88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}